Hausdorff combing of groups and π 1 for universal covering spaces of closed 3-manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 3, p. 387-414
@article{ASNSP_1993_4_20_3_387_0,
     author = {Po\'enaru, Valentin and Tanasi, C.},
     title = {Hausdorff combing of groups and $\pi ^\infty \_1$ for universal covering spaces of closed 3-manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {3},
     year = {1993},
     pages = {387-414},
     zbl = {0821.57014},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_3_387_0}
}
Poénaru, V.; Tanasi, C. Hausdorff combing of groups and $\pi ^\infty _1$ for universal covering spaces of closed 3-manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 3, pp. 387-414. http://www.numdam.org/item/ASNSP_1993_4_20_3_387_0/

[B] W. Ballmann - E. Ghys - A. Haefliger - P. De La Harpe - E. Salem - R. Strebel - M. Troyanov, Sur les groupes hyperboliques, d'aprés M. Gromov (Editeurs: E. Ghys e P. de la Harpe), Birkhauser 1990.

[CDP] M. Coornaert - T. Delzant - A. Papadopoulos, Notes sur les groupes hyperboliques de Gromov (châpitres 1 à 12), Publication de Irma 1990. | MR 1075994

[CEHPT] J.W. Cannon - D.B.A. Epstein - D.F. Holt - M.S. Paterson - W.P. Thurston, Word processing and group theory (Preprint).

[Da1] M.W. Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean spaces, Ann. of Math. 117 (1983), 293-324. | MR 690848 | Zbl 0531.57041

[Da2] M.W. Davis, Private communication.

[DaS] M.W. Davis - M. Shapiro, Coxeter groups are almost convex, Osu preprint, 90-12. | MR 1116209

[Do] M. Domergue, Extension du lemme de Dehn, C.R. Acad. Sci. 286 (1978), 885-887. | MR 500908 | Zbl 0384.57003

[Gr1] M. Gromov, Infinite groups as geometric objects, Proceedings ICM, Warszewa (1983), 385-392. | MR 804694 | Zbl 0586.20016

[Gr2] M. Gromov, Hyperbolic groups, in Essays in group theory, S.M. Gersten Ed., MSRI Publication 8 (1987), 75-263. | MR 919829 | Zbl 0634.20015

[P] C.D. Papakyriakopoulos, On Dehn's lemma and the asphericity of knots, Ann. of Math. 1 (1957), 1-26. | MR 90053 | Zbl 0078.16402

[Po1] V. Poénaru, Infinite processes and the 3-dimensional Poincaré Conjecture, I (the collapsible pseudo-spine representation theorem), Topology 31 (1992), 625-646. | MR 1174263 | Zbl 0777.57013

[Po2] V. Poénaru, Killing handles of index one stably and π∞ 1, Duke Math. J. 73 (1991), 431-447. | Zbl 0738.57009

[Po3] V. Poénaru, Almost convex groups, Lipschitz combing, and π∞ 1 for universal covering spaces of closed 3-manifolds, J. Differential Geom. 35 (1992), 103-130. | Zbl 0777.57001

[ShWhi] A. Shapiro - J.H.C. Whitehead, A proof and extension of Dehn's Lemma, Bull. Amer. Math. Soc. 64 (1958), 174-178. | MR 103474 | Zbl 0084.19104

[SullTh] D. Sullivan - W. Thurston, Manifolds with canonical coordinate charts, some examples, Enseign. Math. 29 (1983), 15-25. | MR 702731 | Zbl 0529.53025

[Th] W.P. Thurston, The geometry and topology of 3-manifolds, to appear.